Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Cronic Insomnia...
    avatar
    Jodygirl29 posted:
    I've had it for so many years than I can count. I'm also
    prone to panic & anxiety attacks. My doctor has me take
    my paic meds at bedtime to help me relax and sleep. It
    was working great until a few months ago when she started me
    on chantix to quit smoking. This caused my panic meds not
    to work and a side affect of the chantix is sleeplessness. Now,
    add that to cronic insomnia and your totally sleepless. I've since
    stopped the chantix a few weeks ago, but still am not sleeping
    like I should be. My system is so screwed up and it doesn't make
    me feel very good. I've stopped exersising as I don't have the
    energy to get out of my ow way. Is there help for me?

    Sleepless in M
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Jodygirl,

    It's now a week later, how are you doing? I hope the sleeplessness has eased.

    Either way, you may want to return to some light exercising; as long as it's earlier in the day, it shouldn't interfere with your attempts to sleep and may even help. I know it's hard when you're so tired but it's worth it.
     
    avatar
    Jodygirl29 replied to Caprice_WebMD_Staff's response:
    Hi Caprice: It is a bit better but I've been up al night tonight. (This mornin'.) This time I think it was due to stress. I do exersise with Leslie Sansone.

    Thank you for taking the time to respond to me.

    Jody
     
    avatar
    Caprice_WebMD_Staff replied to Jodygirl29's response:
    Sorry it remains a battle for you, Jody, but glad you've had some sleep at least.
     
    avatar
    paulapepper replied to Caprice_WebMD_Staff's response:
    I,too, have insomnia. I HATE IT!!!!
     
    avatar
    Caprice_WebMD_Staff replied to paulapepper's response:
    Hi Paula,

    What kinds of things have you tried to deal with your insomnia?
     
    avatar
    Anon_153232 responded:
    I was existing on only 4 hours sleep/night. Couldn't function. Did not want to go on sleeping pills because they are addictive. My doctor prescribed trazedone, which is a very mild anti-depressant that makes you drousy. Take before bedtime with food or just with water (w/o food it takes a little more time to work). Finally ,I get my sleep with no side effects and no morning groggyness. It's a generic so it's inexpensive.


    Helpful Tips

    sleep Disorders and sinuplasty
    Make no mistake this hurts bad..they make it sound like a walk in the park BS .I felt that needle in my nose, I almost choke on all the ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Sleep Disorders Center